Male to Female Hormones | 2 Year Changes

January 24, 2020 0 By Jose Scott


Hi everyone! In this video I
will be discussing how I began taking hormones and how they
physically, emotionally, and sexually changed me from male
to female. Many of these changes take a long time to fully
develop, but some can be noticed almost right away. So, I started testosterone
blockers in May 2011. I actually kinda fooled the system in
getting them prescribed. I had severe cystic acne all across
my forehead, upper lip and chin area. It was these huge painful,
throbbing bumps that would never go away. It made me feel even
uglier. I knew it was related to dihydrotestosterone (DHT). Too
much in your system can cause hair loss, which I had a lot
of, acne, and all sorts of other issues. I had a receding
hairline when I was very young. When I was in highschool I
started getting this big bald spot on the back of my head
which people commented on. I had it treated and luckily it grew
back. But, I still had the hair loss in this area.
For my acne, I tried topical products, but they didn’t seem
to work since the source of the issue was hormonal. So, I
started looking into natural products to not only help with
the acne, but perhaps increase my estrogen levels as well. I am
a big supporter of alternative medicine, but you have to be
careful. There were a few I looked into, and found the most
useful ones to be Red Clover, Saw Palmetto, and Vitex. You
can look them up on your own if you’re interested. But, it was
the Red Clover specifically that started to get rid of the acne,
and perhaps boosted the estrogen levels by a little bit. After
probably three months, the acne came back, and it really started
to upset me. So, I decided to go to my dermatologist and said
that I was a male to female, and know that the drug
Spironolactone is used to treat acne, and I would be on it
anyway as a testosterone blocker. She had never
prescribed it to a male before, but looked into it and shortly
thereafter she prescribed to me, technically for acne, even
though the real reason was as an antiandrogen. I started at a
very low dose because she wasn’t sure how it was going to affect
me. Sometime later I saw a transgender health expert that
increased the dose, but I still needed it prescribed through my
dermatologist for my insurance to cover it or I would end up
having to pay $100 for a months’ supply, which was ridicules. By
the time I started estradiol, prescribed by this transgender
doctor, I was on the full dose of spironolactone, which took
about five months to get to that dose. My lab work showed my
testosterone levels drop from around 700 when I was on a low
dose to 10 after being on the full dose. But, the estradiol
did aide with this. I was taking Spironolactone until my surgery
date, and I don’t need to take it anymore because there is
no more testosterone being produced. Which is great
because it dehydrates you and makes you
urinate all the time. In September 2011, I began
estradiol. I did plenty of research prior, and found that
injections were supposedly the safest and most efficient.
So, I had to special order the estradiol in injectable form. It
came to about $10 a month. I had to inject every other week into
my thigh area. The thought of doing it was intimidating, but,
you will do whatever it takes to be yourself and happy. So, I
injected it just fine. My thigh hurt a little, nothing bad. I
went to sleep sometime after, and woke up in the middle of
the night, feeling extremely nauseous. I vomited, it felt
like I had the flu. Also, my thigh was so sore that I could
not walk. I was limping around the house with a cane/walker,
feeling so ill for the next week and a half. Then, when I felt
better, it was time to do it again. Same thing, I couldn’t
walk, it took me like five minutes to come down the steps,
couldn’t lift my leg. I felt so sick to my stomach for at least
a week. But, after a few weeks of doing this, the nausea
slightly went away, but not the leg pain. I started to think
it might have been an allergic reaction to the cottonseed oil
it was mixed with since my leg was all red, swollen, and
spotted. After three months of dealing with that, I saw my
doctor again, and we switched over to sesame seed oil, which
was so much better since it wasn’t as thick. But, it was
still difficult for the first three days or so to walk around
normally. After four more months on the injections, seven months
total, I couldn’t deal with it anymore and switched over to
pills that I use sublingually, under the tongue. No more having
to sick an inch long needle into my thigh muscle, causing my to
not walk. It was so great to stop that. I’ve been on them
ever since. They are quite pricy. About $30 a month.
Though, I have it prescribed now by my endocrinologist, which is
covered by my insurance. So, I don’t have to pay anything.
Also, the injections cause an extreme high and low. The first
few days, your body has the full amount available, then over time
it starts to drop off and you feel a lack of energy and
hormones in your body. The pills however, since they are taken
everyday, are stable. One time when I injected was before I ate
lunch, since normally I would do it shortly after. Do not inject
when you don’t have much food in your system. Immediately after
doing it, I felt like I was going to pass out. I got up and
looked in the mirror and my face was so pale. So, I had to
go lay down for a while. The physical changes I
experienced were almost instantaneous. I noticed
within a week or two, my breasts started to become puffy, with
a growth lump. They started growing so fast and if they
continued they way they were, they would’ve been so much
larger, but they stopped. And, this is probably because I
smashed both of them so hard within the first few months
that I was bruised and red for a while afterwards. When
you’re not use to having a very sensitive chest, you can be
careless and smash into things like I did. Now, I have very
tiny boobs, 26AA if that. So, that was a bust! One for the
best changes was my hairline, and body hair. The body hair
and facial hair seemed to become less which I hate body and
facial hair. Plus I was also doing home laser treatments
which were helpful. There were so many new head hairs that it
makes my hair look super frizzy. The hairs are about down to
here now. And, even after the surgery, I still have a whole
bunch of new hairs starting to grow I guess because there
is no more testosterone being produced. The receding
hairline in this area is slowly, but surely coming back,
and it’s so great, despite how frizzy it is. Another change was
my face. It seemed to fill out a little more, probably due to
increased fat around the body. Speaking of fat, when I was a
male, I almost had the “ideal” female bust, waist, and hip
measurements, 36-24-36, and this was as a male. Now, I
seem to have more masculine measurements. I guess it’s due
to having more body fat in the waist area. Very weird. Another
weird change was my height and shoe size. The doctor had me at
6’1″, and now I’m just under 6′. Also, my shoe size seemed to
decrease a bit. Also, my voice seemed to change as well. I
didn’t really practice at all, it just seemed to naturally
get higher. I wouldn’t say it’s necessarily feminine. I’d say
it’s kind of in between. And, these are all things that
shouldn’t change from hormones but for some
reason they did for me. The emotional changes were
probably the biggest change. I think it was the confidence in
myself and finally being able to be me, that made me able to
express my emotions better. I never loved myself before, and
now I do a lot more. I feel like I can be more open about who I
am. People have said I actually have a personality now, and
I can talk easier with other people. The mood swings are a
lot more serious now though. I would have ups and downs prior
to transitioning, but now they are a lot more serious and make
the bipolar very hard to deal with at times. Also, when I
first started estradiol, I was real mean and
unpleasant to be around. The sexual changes were very
very good. When you are a guy, with all that testosterone,
your sex drive is like must hump everything in the house!!! And,
that’s just insane. Going more than three days without
masturbation was very difficult and when I did, it would always
be on my mind until I did it. The longest I probably went was
two weeks max. Now, I have no sex drive whatsoever. Which is
very good for me since I can focus on much more important
matters. I’ve gone many months without masturbation and it
does not bother me and it’s not difficult to do, even after
surgery. It was so great to not have to deal with erections
anymore, especially not now. However, this can negatively
impact your sexual capabilities. You see, to maintain the health
of the erectile tissue, you have to get erections. This happens
throughout the day, and when you’re sleeping. When you are on
hormones and those spontaneous erections subside greatly, your
penis may shrink. Another thing is that it becomes very
sensitive and even painful at times to get erections. This is
another reason why I didn’t like to masturbate after several
months on hormones because it was so sore and hyper-sensitive.
I didn’t have any difficulty getting an erection though,
which can happen over time. On a side note, when you begin taking
female hormones, you will lose your ability to reproduce. After
about three months for me, I was no longer able to ejaculate.
Thank goodness because I hated that. The longer you are on
hormones, the less chance you will have of being fertile. I hope this video was
informative and helpful. Thanks for watching!